# SDR UPS03841556

- Difficulty date: October 23, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  STATION 1755 LONG. 14L IS CRACKED.  REMOVED, FABRICATED AND REPLACED LONGERON SECTION BETWEEN STA. 1744 TO 1755 I.A.W. SRM. 53-2-2 FIG. 10.
